Blank Cover Image

Illinois journal of mathematics

フォーマット:
雑誌
言語:
英語
出版情報:
Urbana
形態:
v. ; 23 cm
巻次(年次):
Vol. 1, no. 1 (Mar. 1957)-
書誌ID:
AA00669815
ISSN:
00192082  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

Kobe University

Korean Mathematical Society

Institute of Mathematics and Its Applications

Academic Press

London Mathematical Society

Published for the Society by C.F. Hodgson

World Scientific Pub.

日本数学会

Mathematical Society of Japan

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

京都大学

Kyoto University

Australian Mathematical Society

Australian Mathematical Society

熊本大学理学部

Faculty of Science, Kumamoto University